International Journal of Econometrics and Financial Management ISSN (Print): 2374-2011 ISSN (Online): 2374-2038 Website: http://www.sciepub.com/journal/ijefm
Editor-in-chief: Tarek Sadraoui
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Inflation and Stock Market Returns Volatility: Evidence from the Nigerian Stock Exchange 1995Q1-2016Q4: An E-GARCH Approach
International Journal of Econometrics and Financial Management. 2017, 5(2), 69-76. DOI: 10.12691/ijefm-5-2-6
Pub. Date: November 10, 2017
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Economic Recession in Spain: Exploring the Root Causes, Consequences and Recoveries for the Sustainable Economic Growth
International Journal of Econometrics and Financial Management. 2017, 5(2), 60-68. DOI: 10.12691/ijefm-5-2-5
Pub. Date: October 26, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Effects of Macroeconomic Variables on the Stock Market Volatility: The Pakistan Experience
International Journal of Econometrics and Financial Management. 2017, 5(2), 42-59. DOI: 10.12691/ijefm-5-2-4
Pub. Date: September 19, 2017
Figure of 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis on the Utilization of Foreign Direct Investment in the Minority Provinces of China
International Journal of Econometrics and Financial Management. 2017, 5(2), 37-41. DOI: 10.12691/ijefm-5-2-3
Pub. Date: August 24, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Empirical Test of the Rational Expectations-permanent Income Hypothesis: Abel and Mishkin’s General Approach: Evidence from Algeria
International Journal of Econometrics and Financial Management. 2017, 5(2), 33-36. DOI: 10.12691/ijefm-5-2-2
Pub. Date: July 05, 2017